# SDR DALA2025012800652

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,262 hours, 34,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:29D. AFT RIGHT GALLEY WALL TRIM HANGING OUT AND WIRE EXPOSED. CORRECTIVE ACTION: RE-SECURED LIGHT GALLEY PER A320 AMM 33-51. (0779187)
